| Model Number |
908648 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up report will be submitted.Product not returned.
Event or Problem Description
It was reported that the sterile packaging was damaged.The product was used to complete the procedure.No patient injury was reported.Attempts have been made and additional information on the reported event is unavailable.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual evaluation of the returned product found the inner sterile pouch is broken into multiple pieces.Evaluation of the outer pouch found no damage.Sterility has not been breached.Review of the device history record(s) identified no deviations or anomalies during manufacturing.The condition of the device when it left zimmer biomet is non-conforming to specification.The root cause of the reported event can be attributed to the supplied sterile inner pouch.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.